I have been on Nuvigil for over a year. In the last 3 months I have had difficulty achieving orgasm, which used to come very easily. I am wondering if this is possibly related to the med. Anyone else having this problem?
Nuvigil's effect on sex?
Question posted by Sissy1234 on 28 Aug 2012
Last updated on 20 August 2020 by Jane1234567
I have been on nuvigil 150 for about three months and a few days ago jumped up to 250, I’ve found intercourses is near impossible to orgasm and even by myself is becoming more and more difficult!
I doubt it or this would have been a problem earlier on. Nuvigil affects dopamine in the brain which also is released during sex, but physiologically I would think that it would make it better, not worse. Are you depressed or under unusual stress? These can affect our ability to orgasm.
- Nuvigil uses and safety info
- Nuvigil information for Healthcare Professionals (includes dosage details)
- Side effects of Nuvigil (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.